View Full Version : please help?

03-17-2011, 12:44 PM
A year ago I started to lose hair in my crown area. my scalp became infected and it started to hurt badly. I was prescribed Ketoconazole orally two pills once a week for a few weeks



since then (last year) it was healed in those areas, and the bald spots filled up...i'm afraid it's going to come back again..

Then a few months ago I noticed that the front of my head (temple) area was starting to thin terribly.



I began to panic and went over to the dermatologist. He prescribed Ketoconazole a few more times only to notice that it had done nothing. I went back and he said there was NO fungus on my scalp, and that it looked fine...I BEG to differ because my scalp often itches and is in some pain, if i run my hands over my scalp it feels like my scalp is bruised and is in pain when i press or run my fingers through it...I am taking biotin daily and started using nioxin shampoo. I have a few questions... 1- will the nioxin make me lose more hair before it starts to work? 2- what could this possibly be? It is starting to burn all over my head again, and is very itchy..is this related to MPB? what could it possibly be, alopecia? I'm about to find another dermatologist before it gets worse..it seems to get worse week by week and is progressing fast. I'm just curious why the dermatologist said my scalp is not infected yet I still feel inflammation and my scalp becomes irritated...I looked into rogaine and finpecia..anyone have any suggestions? this has been going on for so long..

I just buzzed my head again...here are some pics:


Since I buzzed my hair, it started to thin even more at the temples..we're talking like over a three-four week period? It keeps progressing...I am unable to see a dermatologist until April 4 and this is very depressing..anyone have any ideas?

thanks for the help.. it's greatly appreciated

PLEASE take a look at the pictures and see what is going on..I'm desperate.

03-17-2011, 12:57 PM
When this was happening to you, were you on Biotin already? I have been taking Biotin orally for a month now & my hair is doing some strange stuff and it looks like it is miniaturizing. Not sure if it is or if it's knocking out the bad hair and regrowing or maybe it's a normal cycle...driving me insane.

03-17-2011, 01:03 PM
this happened before I started taking the biotin. I have not taken the nioxin because I have heard bad things about it